# SDR 97ZZZM1199

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171ZV
- Make and model: Beech 1900D
- Aircraft serial: UE171
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Assy
- Part number: AIS411652
- Condition: Failed
- Location: Rt Mlg
- Part time: 1,865 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 5737 - ON APPROACH TO MCI FROM OMA THE RIGHT LANDING GEAR ANNUNCIATOR GREEN LIGHT DID NOT ILLUMINATE.  THE LANDING GEAR WARNING HORN DID NOT SOUND AND THE GEAR HANDLE INTRANSIT LIGHTS WERE EXTINGUISHED.  EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE IN MCI INSPECTED THE LANDING GEAR ANNUNCIATOR SYSTEM AND FOUND 2 BULBS BURNED OUT IN THE LANDING GEAR INDICATOR ASSEMBLY.  REPLACED INDICATOR ASSEMBLY AND SYSTEM CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER INCIDENT.  (M)
